# SDR VNAA2016021600020

- Difficulty date: February 16, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 2,099 hours, 1,868 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 533443
- Part serial: 0842
- Condition: Failed
- Location: Mlg
- Part time: 2,099 hours, 1,868 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RECEIVING A PROXIMITY SYS CAUTION AND PROXIMITY SYS FAULT 1 STATUS AFTER GEAR RETRACTION.  THE CREW CONTINUED TO DESTINATION, DECLARED AN EMERGENCY LANDING AND LANDED WITHOUT ANY FURTHER INCIDENTS.  MAINTENANCE TROUBLESHOT, R & R THE RETRACT HANDLE AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
